# SDR VTZA96269

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 137311D1443
- Condition: Hole
- Location: Hyd System
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 6331 - SWF-BOS - AFTER LANDING, AIRCRAFT LOST NOSE STEERING AND NORMAL BRAKING ON BOTH LEFT AND RIGHT HYD PUMPS.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED HYD LINE FROM CHECK VALVES TO FILTERS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
